# SDR ASAA2019062419798

- Difficulty date: June 21, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 41,523 hours, 12,702 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JUST PRIOR TO TOP OF DESCENT LEFT FMC FAIL (VTK). LEFT IRS POSITION SHOWED 4.6 NM AT TIME OF FAILURE. GROUNDED - YES. PERFORMED B737-800 FIM 34-61 TASK 837, NO OTHER FAULTS NOTED.
